# SDR UALA2013032701954

- Difficulty date: March 25, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 49,085 hours, 19,582 cycles
- Engine: Iae V2522A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS:  AT FLAP RETRACTION AFTER TAKEOFF, GOT STATUS MSG ON LOWER ECAM, WHEN SLATS OUT.  ENGINE 2 AT IDLE ON GROUND.  ENGINE 2 MAX PWR-IDLE.  INOP SYS SHOWS REV 2 AND ENGINE 2 THR.  REPLACED NR 2 ENGINE EEC REFERENCE MM 73-22-34, OPS CHECK NORMAL.
